Hong Kong Med J 2002;8:285-7 | Number 4, August 2002
Increased levels of platelet-associated immunoglobulin G in a patient with mixed connective tissue disease
Y Shimizu, Y Nojima, M Mori
Department of Internal Medicine, Nanokaichi Municipal Hospital, 643 Nanokaichi, Tomioka, Gunma 370-2343, Japan
We report the case of a 71-year-old Japanese woman with mixed connective tissue disease and increased levels of platelet-associated immunoglobulin G. After administration of oral prednisolone, platelet-associated immunoglobulin G levels decreased with a simultaneous increase in the number of platelets, suggesting that the thrombocytopenia observed in this patient was mediated by immune mechanisms. This is the first reported case of increased platelet-associated immunoglobulin G levels in a patient with mixed connective tissue disease.
Key words: Immunoglobulin G; Mixed connective tissue disease; Prednisolone; Scleroderma, systemic; Sjogren’s syndrome
View this abstract indexed in MEDLINE: